# SDR COMA0360158

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 13,728 hours, 13,881 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 702
- Condition: Malfunctioned
- Location: Avionics
- Part time: 14,000 hours, 14,099 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5113 R/H WINDSHEILD HEAT CAUTION MESSAGE.REPLACED THE WINDSHIELD HEAT CONTROLLER.
